# SDR ZIAA96031

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8376052
- Condition: Cracked
- Location: Ws 90-92
- Part time: 60,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION, UPPER RIGHT WING, PLANK NR 5 AT 4/5 PLANK SEAM CRACKED BETWEEN STATION 90 AND 92.  REPAIRED AS PER L-188 SRM 57-2-1 PG 33 AND LOCKHEED SB 678 DRAWING NR 842451.  (M)
